# SDR SWIA202052758

- Difficulty date: August 28, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 517
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE FS 517 STRINGER 23L ATTACHMENT ANGLE.  C-CHECK RO 9/21/2020.  FABRICATED NEW ATTACHMENT ANGLE AT FS 517 STRINGER 23L, REF BOMBARDIER EO.
